# SDR TSAA9532049

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT FLT 97 - HNL-LIH - NOSE GEAR WOULD NOT COME UP AFTER TAKEOFF.  RETURNED TO HNL.  FOUND RUPTURED LINE ON DOWNLOCK ACTUATOR.  REPLACED LINE.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SREVICE.  (Z)
